JournalsjncgVol. 3, No. 2pp. 289–325

Localization over complex-analytic groupoids and conformal renormalization

  • Denis Perrot

    Université Claude Bernard Lyon 1
Localization over complex-analytic groupoids and conformal renormalization cover
Download PDF

Abstract

We present a higher index theorem for actions of a discrete group on the complex plane by local conformal mappings. The novelty is the use of the local anomaly formula established in a previous paper, which represents the bivariant Chern character of a quasihomomorphism as the chiral anomaly associated to a renormalized noncommutative chiral field theory. In the present situation the geometry is non-metric and the corresponding field theory can be renormalized in a purely conformal way, exploiting the complex-analytic structure of the groupoid only. The index formula is automatically localized at the automorphism subset of the groupoid and involves a cap-product with the sum of two different cyclic cocycles over the groupoid algebra. The first cocycle is a trace involving a generalization of the Lefschetz numbers to higher-order fixed points. The second cocycle is a noncommutative Todd class, constructed from the modular automorphism group of the algebra.

Cite this article

Denis Perrot, Localization over complex-analytic groupoids and conformal renormalization. J. Noncommut. Geom. 3 (2009), no. 2, pp. 289–325

DOI 10.4171/JNCG/38